Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 128, NWS Gaylord, MI

December 10, 2012

NWS Gaylord, MI issued this small craft advisory at Dec 10, 2012, 5:42 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2012, 5:42 AM EST (10:42 UTC)
Expired
Dec 10, 2012, 10:07 PM EST
In force
16 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WHUS73 KAPX 101042
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
542 AM EST MON DEC 10 2012

LMZ323-342-344>346-101845-
/O.NEW.KAPX.SC.Y.0128.121210T1042Z-121210T2000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
542 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-101845-
/O.NEW.KAPX.SC.Y.0128.121210T1042Z-121210T2000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
542 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
235 
WHUS73 KAPX 101606
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1106 AM EST MON DEC 10 2012

LMZ323-342-101715-
/O.CAN.KAPX.SC.Y.0128.000000T0000Z-121210T2000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1106 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ344>346-102200-
/O.EXT.KAPX.SC.Y.0128.000000T0000Z-121210T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1106 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-110015-
/O.EXT.KAPX.SC.Y.0128.000000T0000Z-121211T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1106 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
226 
WHUS73 KAPX 102115
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EST MON DEC 10 2012

LMZ344>346-102215-
/O.CAN.KAPX.SC.Y.0128.000000T0000Z-121210T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
415 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347>349-110500-
/O.CON.KAPX.SC.Y.0128.000000T0000Z-121211T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
415 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
472 
WHUS73 KAPX 110307
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1007 PM EST MON DEC 10 2012

LHZ347>349-110415-
/O.CAN.KAPX.SC.Y.0128.000000T0000Z-121211T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1007 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 4:54 AM EST, 48 minutes earlier.

Area forecast discussion, Dec 10, 4:54 AM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
454 AM EST MON DEC 10 2012

.SYNOPSIS...
ISSUED AT 455 AM EST MON DEC 10 2012

LOW PRESSURE WILL LIFT AWAY FROM THE GREAT LAKES REGION TODAY BEFORE
BEING REPLACED BY WEAK HIGH PRESSURE TONIGHT. LIGHT SNOWS WILL GET
REPLACED BY LIGHT LAKE EFFECT FOR SOME FOLKS. THIS LAKE EFFECT WILL
EMERGE AGAIN ACROSS MAINLY EASTERN UPPER TUESDAY THROUGH WEDNESDAY
WITH THE PASSING OF AN ALBERTA CLIPPER. MODEST ACCUMULATIONS ARE
EXPECTED.

A WARMING TREND AND LITTLE TO NO CHANCE FOR PRECIPITATION IS THEN
ANTICIPATED FOR THE REMAINDER OF THE WORK WEEK.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 455 AM EST MON DEC 10 2012

CURRENTLY, THE SFC LOW PRESSURE IS HEADING INTO SW ONTARIO AND C
LAKE ERIE. WINDS OVER THE FORECAST AREA HAVE BACKED TO NORTH FOR THE
MOST PART, WITH A DEFORMATION AXIS, THAT IS LOSING STRENGTH THAT
RUNS FROM E UPPER TO BEAVER ISLAND TO THE MANITOUS. RADAR IS SHOWING
A WEAK EASTERLY BAND NEAR APN THAT IS PRODUCING 1 1/2MI VSBYS WITH
THE BAND.

TODAY...INITIALLY, WILL HAVE PATCHY -FZDZ AS THE -8C AND -10C HEIGHT
FALLS INTO THE MOISTURE ZONE AGAIN ALLOWING FOR SNOW FLAKE
PRODUCTION. BEST GUESS IS THAT IT WILL START AROUND 12Z ONCE THE
NORTH FLOW OFF THE LAKE IS ESTABLISHED. AS THE SFC LOW, AND WITH IT
THE 850 MB LOW MOVE EAST, THE 1000-850 MB WINDS WILL CONTINUE TO
BACK MORE TO THE NORTH. THE DEFORMATION AXIS WILL CONTINUE TO MOVE
OUT OF E UPPER AND N LAKE MICHIGAN AND LOSE STRENGTH AS THE LOWS
MOVE ON TOWARD QUEBEC. THEN THE MAIN CONCERN IS THE NORTH FLOW LAKE
EFFECT OVER NW LOWER. LOOKING AT THE NAM, GFS, ECMWF, AND LOCAL WRF,
THE CONSENSUS WIND DIRECTION FOR THE MOST OF THE DAY IS 350 TO 360.
SO MADE SOME MINOR ADJUSTMENTS TO THE POPS/SNOWFALL GRIDS TO REFLECT
THIS. DELTA TS MAINTAIN AROUND 19C WITH THE 850-700 MB LAYER RH
REMAINING ABOVE 60%. MODELS ALSO POINT TO INVERSION HEIGHTS ABOVE
3000 FT., BUT BELOW 7000 FT. SO WILL EXPECT THAT THE ACCUMULATIONS
WILL BE LIGHT. THE MAIN AREA THAT IS THE THREATENED BY THIS FLOW IS
MAINLY THE LAKE MICHIGAN SHORELINE FROM SLEEPING BEAR DUNES TO MBL.
THE AREAS THAT ALSO COULD RECEIVE SNOW FROM THIS FLOW, BUT IS AT A
SOMEWHAT LOWER RISK IS MAINLY WEST OF A LINE FROM THE EAST ARM OF GT
BAY TO CADILLAC. SO THAT HAVE SOME MINOR TO LIGHT ACCUMULATIONS IN
THESE AREAS.

TONIGHT...WINDS IN THE EVENING CONTINUE TO BE OUT OF THE NORTH,
ALLOWING FOR SOME MINOR ACCUMULATIONS IN THE NORTH FLOW AREAS. ALL
THE MODELS SHOW THAT THERE IS A SHARP 1000-850 MB RIDGE AXIS, THAT
SHOULD DISRUPT THE BANDS FOR A TIME BETWEEN 06Z AND 08Z. AFTER 08Z,
ESPECIALLY ON THE LOCAL 4KM WRF, THE WINDS ARE OUT OF THE SW, AND IT
LOOKS LIKE THE FETCHES WILL BE LONG ENOUGH FOR BANDS TO BE
REESTABLISHED. ALSO THE 850-700 MB LAYER RH INCREASES BACK TO
AROUND 90% WITH THE 850 MB TEMPERATURES REMAINING AROUND -10C. SO
BANDS SHOULD PRODUCE SOME SNOW BANDS BACK INTO E UPPER, CURRENTLY
WITH CHANCE POPS, BUT THIS WILL HAVE TO BE WATCHED CLOSELY TO SEE
HOW FAST THE BANDS REESTABLISH.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 455 AM EST MON DEC 10 2012

A WARMING TREND WILL BE FELT LATER THIS WORK WEEK...HOWEVER WE ARE
GOING TO HAVE TO DEAL WITH SOME ADDITIONAL SNOW TUESDAY THROUGH
WEDNESDAY. UPPER AIR PATTERN SHOWS INITIAL TROUGHING AND COLD AIR
OVER THE GREAT LAKES...BEFORE HEIGHTS ALOFT BECOME ZONAL TO
SLIGHT RIDGING AS NEW TROUGHING DROPS INTO THE WESTERN STATES.
PATTERN BECOMES A BIT MORE NEBULOUS BY NEXT WEEKEND...AS THE
TROUGH EVOLUTION IS UNCLEAR. THAT SAID...THE TROUGH ITSELF IS
EXPECTED TO ARRIVE IN SOME FASHION OVER NEXT WEEKEND FOR NEXT GOOD
SHOT AT PRECIPITATION.

TUESDAY THROUGH WEDNESDAY...WEAK SFC HIGH PRESSURE WILL BE SLIDING
EAST EARLY TUESDAY...WHILE A SHORTWAVE TROUGH AND WEAK SFC LOW
PRESSURE WORKS ACROSS ONTARIO. WHILE A WEAK NORTHERLY FLOW HOLDS
OVER LAKE HURON...NEAR CALM WIND OVER LAKE MICHIGAN WILL ALLOW FOR
ANY LES TO BE OUT OVER MID LAKE. WINDS SWITCH AROUND OUT OF THE SW
AND INCREASE FOR THE REMAINDER OF TUESDAY AND TUESDAY EVENING
WHILE H8 TEMPS ARE MORE THAN SUFFICIENTLY COLD FOR GOOD OVERLAKE
INSTABILITY/MOISTURE FLUX. AS A MATTER OF FACT...INVERSION HEIGHTS
HAVE CLIMBED HIGHER THAN 7-8 KFT NOW. WITH THE ARRIVAL DEEPER
MOISTURE AND A GRADUALLY WASHING OUT COLD FRONT TO OUR NORTH...AM
EXPECTING THE MID LAKE LES...TO JAUNT NORTHWARD INTO WESTERN
CHIP/MACK COUNTIES...AND INTO PORTIONS OF NW LOWER. WHILE LES
CONDITIONS DO LOOK MARKEDLY BETTER FOR MORE INTENSE SNOW
BANDS...THERE IS ONE THING THAT WILL HURT SNOWFALL AMOUNTS. THE OW
LEVEL WINDS WILL GRADUALLY BE VEERING MORE WESTERLY WITH TIME
THROUGH WEDNESDAY MORNING. THUS...DID NOT INCREASE SNOW AMOUNTS
ALL THAT MUCH...AS WHATEVER DOMINANT LES BAND WILL BE TRANSIENT.
CAN FORESEE 1-3 INCH SNOW AMOUNTS BOTH TUESDAY AND TUESDAY
NIGHT...WORKING FROM FAR WESTERN AREAS OF CHIP/MACK...OVER TO THE
STRAITS AREA BY WEDNESDAY DAYBREAK. THIS WILL EVEN INCLUDE FAR NRN
LOWER MICHIGAN NORTH OF M-68. BEST LES CONDITIONS/MORE INTENSE
SNOW BANDS APPEAR TO BE TUESDAY EVENING WITH GREATEST TIME OF
FORCING/MOISTURE AND INSTABILITY. THROUGH THE DAY WEDNESDAY...THE
LOW LEVEL WIND FIELD WEAKENS AND BECOMES MORE ANTICYCLONIC IN
DESIGN...AS ILL-DEFINED/HIGHER PRESSURE ARRIVES. WE WILL ALSO BE
SEEING GRADUALLY WARMING LOW LEVEL TEMPERATURES AND DECREASING
OVERLAKE INSTABILITY WITH A BACKING/MORE SOUTHERLY FLOW.

WEDNESDAY NIGHT THROUGH FRIDAY...THE ANTICYCLONIC FLOW WILL HAVE
ALREADY BROKEN APART ANY LES BANDS...MAKING ANYTHING OUT THERE
MORE DIFFUSE. THE SOUTHERLY WIND WOULD SPREAD WHAT WOULD MORE
LIKELY BE SOME FLURRIES ACROSS EASTERN UPPER. EVENTUALLY THE
TEMPERATURES ARE TOO WARM TO SUSTAIN ANY PRECIPITATION. THE ONLY
CHANCE FOR LIGHT SNOWS WILL BE WITH NEXT LOW PRESSURE THAT WILL
DEVELOP OF THE AFOREMENTIONED WASHED OUT COLD FRONT. THIS FRONT
WILL LIFT NORTH AND DRIVE ALL OF THE AVAILABLE MOISTURE...FORCING
AND LIFT TOO FAR NORTH OF US.

THE WEEKEND...CONFIDENCE LACKING HERE. ECMWF HAS THE IDEA OF
CUTTING OFF THE WESTERN STATES TROUGH...LETTING IT GET CAUGHT UP
IN THE SRN JET. THIS RESULTS IN OPENING IT UP AND RACING IT INTO
THE GREAT LAKES. THE ASSOCIATED DECENT LOOKING SFC LOW MOVES
OVERHEAD AND BRINGS RAIN AND/OR SNOW CHANCES. GFS IS MORE
AGGRESSIVE WITH THE NRN STREAM...ALLOWING ENERGY HERE TO BEAT THE
SRN STREAM ENERGY BY A DAY. THIS RESULTS IN A BIT MORE COOLER AIR
AROUND...LESS MOISTURE TO WORK WITH...AND THUS A SMALLER CHANCE
FOR WHAT APPEARS TO BE OF THE SNOW VARIETY. MUCH COLDER AND DRIER
AIR FILLS IN BEHIND THE DEPARTING COLD FRONT FOR SUNDAY.
SO...EITHER LOTS OF MAINLY RAIN FOR THE WEEKEND...OR COLDER AND
DRIER AIR WITH LITTLE CHANCE FOR PRECIP. KIND OF A BIT DIFFERENT.
CONFIDENCE IS LOW IN GOING ANY PARTICULAR WAY AT THIS POINT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1239 AM EST MON DEC 10 2012

AREAS OF LIGHT SNOW...PATCHY FREEZING DRIZZLE AND FOG WILL CONTINUE
TO IMPACT ALL TAF SITES OVERNIGHT...WITH OVERALL CONDITIONS
REMAINING IFR THRU THE NIGHT. SYNOPTIC PRECIP EVENT WILL EVOLVE INTO
LIGHT NORTHERLY FLOW LAKE EFFECT SNOW DURING THE DAY...WITH MAINLY
MVFR CONDITIONS EXPECTED FOR LOCATIONS IMPACTED BY NORTHERLY FLOW
(I.E. TVC/MBL AND TO A LESSER EXTENT APN). NE WINDS AROUND 10 KTS
WILL SHIFT TO THE NORTH BY DAYBREAK.

&&

.MARINE...
ISSUED AT 455 AM EST MON DEC 10 2012

TODAY THROUGH TUESDAY NIGHT...WAVES WILL CONTINUE TO SUBSIDE DURING
THE DAY TODAY, BUT THE WAVES THEMSELVES WILL START OUT AROUND 5 TO 8
FEET. WINDS WILL GENERALLY BE 10 TO 20 KNOTS MOST OF THE DAY AND
WILL DIMINISH THROUGH THE DAY AS WELL. SO WILL REMAIN WITH SMALL
CRAFT, MAINLY THIS MORNING, BUT WILL LEAVE IT UP FOR THE AFTERNOON,
UNTIL THE WAVES ARE INDEED BELOW CRITERIA. WINDS WILL BE LIGHT
OVERNIGHT, ONLY TO STRENGTHEN AHEAD OF THE NEXT SYSTEM ON TUESDAY
AND THEN BEGIN TO DIMINISH ON TUESDAY NIGHT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
     LHZ347>349.
LM...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR LMZ323-
     342-344>346.
LS...NONE.

&&

SYNOPSIS...SD
SHORT TERM...JL
LONG TERM...SD
AVIATION...MR
MARINE...JL
Hazardous weather outlook, Dec 10, 5:13 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
513 AM EST MON DEC 10 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
111315-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
513 AM EST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ACCUMULATING SNOWFALL IS EXPECTED ACROSS PORTIONS OF EASTERN UPPER
MICHIGAN TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

In the hours before

Local storm report, Dec 10, 1:00 AM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
100 AM EST MON DEC 10 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     SNOW             VANDERBILT              45.14N 84.66W
12/10/2012  E3.7 INCH        OTSEGO             MI   PUBLIC

            SNOW DURATION 12 HOURS

&&

IRIS SYSTEM
Local storm report, Dec 10, 4:41 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
441 AM EST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     SNOW             LUZERNE                 44.62N 84.27W
12/10/2012  M3.0 INCH        OSCODA             MI   SPOTTER

            12HR TOTAL THRU 1AM.

&&

SWR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 4:06 PM ESTLake Effect Snow WatchAPX12 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.